Sunday, 24 March 2019
  • One Day left before closing the registration of the 18 Edition of the #ArabMediaForum. To attend the forum registe… https://t.co/hUr4hUur0k
  • Photograph of New Zealand PM @jacindaardern on @BurjKhalifa with the caption “Peace.” New Zealand’s empathy & suppo… https://t.co/IpIGSOu4rw
  • @dubaimediacity Salem Belyouha, Acting Director of DPC: The support extended by leading local organisations for AMF… https://t.co/JFRAnT2P58
  • Majed Al Suwaidi, Managing Director of @dubaimediacity: “Dubai Media City is proud to be the leading partner of the… https://t.co/MAeihiYTgI
  • Hamad Buamim, Director General of the @dubaichamber: The Forum is an ideal platform for exchanging ideas on the cur… https://t.co/8pIjg8eJDR
  • Dr Ahmed bin Ali, Senior Vice President, Corporate Communications, @etisalat: This partnership is part of our conti… https://t.co/75OO0qKtV1
  • Hesham Abdulla Al Qassim, Vice Chairman and Managing Director, @EmiratesNBD_AE: “Emirates NBD is proud to sponsor t… https://t.co/voKfmSk7IW
  • .@DubaiPressClub unveils the key corporate sponsors of the 18th #ArabMediaForum, the region’s largest media gatheri… https://t.co/5SKEjt2Ba1
  • Mona Al Marri, President of @DubaiPressClub and Chairperson of #ArabMediaForum: We are pleased to have… https://t.co/KxrsCzSgGw
  • Saeed Mohammed Al Tayer, MD & CEO of @DEWAOfficial: We recognize the influential role of the media in driving the e… https://t.co/TWS7Eciwaw

14th Arab Media Forum 2015 program

Arab Media Forum 2015

“New Perspectives”
12-13 May, 2015
Madinat Jumeirah, Dubai

Tuesday, May 12, 2015 – Day 1

TimeDescription
09:30 AM – 10:00 AMRegistration
10:00 AM – 10:20 AM20-minute talk: “Media Innovation ... Ambitions and Expectations”
Speakers: Amina Al Rustamani
10:30 AM – 11:30 AMPanel discussion: “Perspectives that are Changing the World”
Moderator: Naofer Ramoul
Speakers: Ebtisam Al Ketbi, Turki Al Dakhil , Fawaz Gerges, Nart Bouran
10:30 AM – 11:30 AMWorkshop: “Facebook: The New Communications Era”
11:00 AM – 11:20 AM20-minute talk: “Growing an Audience”
Speakers: Zach King
11:30 AM – 12:00 PMBreak
12:00 PM – 01:00 PM
(Welcome Remarks and Formal Inauguration - Madinat Arena )
Formal inauguration by His Highness Sheikh Mohammed bin Rashid Al Maktoum, Vice-President and Prime Minister of the UAE and Ruler of Dubai
 Welcome Speech by: Mona Ghanim Al Marri Chairperson, AMF Organizing Committee and President, Dubai Press Club
 Main panel discussion: “Stereotypes: Islam and Muslims”
Moderator: Sawsan Al Shaer
Speakers: Dr. Iyad Madani
01:00 PM – 01:30 PMLunch Break ( Sponsored by Dafza )
01:25 PM – 01:45 PM20-minute talk: “Drone Journalism”
Speakers: Matt Waite
01:30 PM – 02:00 PMMain panel discussion: “Arab Media 2015: A GCC Perspective”
Moderator: Sami Al Reyami
Speakers: Sheikh Salman Sabah Al Salem Al Humoud Al Sabah
02:00 PM – 02:20 PM20-minute talk: “Balanced Reporting in an Ever Connected World: News in Real Time”
Speakers: Thomas Kent
02:00 PM – 03:00 PMWorkshop: “The Rise of Video and New Storytelling Formats” Presented by: REUTERS
02:30 PM – 03:30 PMPanel discussion : “Media and Hooliganism in Sports”
Moderator: Mustafa Agha
Speakers: Hassan Al Mestikawi, Ezzuddin Mayhubi, Mohammed Al Rumaithi
02:30 PM – 02:50 PM20-minute talk: “Documentary”
Speakers: Nareen Shammo
03:00 PM – 04:00 PMWorkshop: “How to Choose the Best News Image”
03:30 PM – 03:45 PMBreak
03:45 PM – 05:00 PMPanel discussion: “Decisive Storm” Media on the front line . In Collobration with: Al Arabiya
Moderator: Najwa Kassem
Speakers: Ali Al Noaimi, Fahad Al-Shulaimi, Mamoun Fandy, Salman Al-Dossary

Wednesday, May 13, 2015 – Day 2

TimeDescription
10:00 AM – 10:30 AMPanel discussion: “Has the media forgotten the Palestinian cause?”
Speakers: Dr. Musthafa Barghouti
10:00 AM – 10:20 AM20-minute talk: “Innovation and the Future of Digital Publishing”
Speakers: Meredith Artley
10:00 AM – 11:00 AMWorkshop: “Reporting on the Middle East” Presented by: AP
10:30 AM – 11:00 AMPanel discussion : “Regional Political Shifts”
Moderator: Sherif Amer
Speakers:  Amre Moussa
10:30 AM – 10:50 AM20-minute talk: “Social Isolation”
Speakers: Fatima Al Salem
11:00 AM – 11:15 AMBreak
11:15 AM – 12:00 PMPanel discussion : “A Brighter Future”
Moderator: Yusuf Serif
Speakers: Dr.Anwar Gargash
11:30 AM – 11:50 AM20-minute talk: “How can we achieve innovation through language?”
Speakers: Sohair Al Soukkary
11:30 AM – 12:30 PMWorkshop: “The Importance of Data in the Digital Age” Presented by: Google
12:00 PM – 12:45 PMLunch Break (sponsored by Dafza)
12:40 PM – 01:00 PM20-minute talk: “The Science of Social Media Influence”
Speakers: Michael Wu
12:45 PM – 01:45 PMPanel discussion : “The Chaos of Ethics”
Moderator: Sahar Al Mizari
Speakers: Alain Gresh, Badria Al Beshr, Samia Nakhoul, Moataz Al-Demerdash
01:00 PM – 02:00 PMWorkshop: “Media and Digital Equations”
01:45 PM – 02:30 PMPanel discussion : “The outlook for the Arab world from the perspective of international media”
Moderator: Faisal Abbas
Speakers: Roger Cohen, Michèle Léridon
02:00 PM – 02:20 PM20-minute talk: “Bilal Movie”
Speakers: Ayman Jamal
02:30 PM – 02:45 PMBreak
02:45 PM – 04:00 PMPanel discussion : “What is the role of the artist today?” - The Arena
Moderator: Rabia Al Zayat
Speakers: Balqees, Saba Mubarak, Latifa Arfaoui, Lotfi Bouchnak
07:00 PM – 08:00 PMArab Journalism Award Ceremony

Click here to download the agenda.